# SDR SWIA202264780

- Difficulty date: February 13, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 21,169 hours, 11,528 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT #3 O/B TRACK THICKNESS REDUCTION .41MM OUT OF LIMITS. ASSET TC2-7153 DUE 11/18/22    (C CHECK RO 03/07/2022)    / COMPLIED WITH PERMANENT REPAIR PER ETD2022-170-006810  / - DETAILED VISUAL INSPECTION (DET) AT REWORKED AREAS, THRESHOLD OF 7,500 FC, INTERVAL OF 7,500 FC. THIS IS AN / ADDITIONAL AND SPECIFIC INSPECTION REQUIREMENT. IT REPRESENTS THE REPAIR AIRWORTHINESS LIMITATION, HOWEVER, IT / DOES NOT DISMISS ANY OTHER EXISTING MAINTENANCE TASK. THRESHOLD IS COUNTED SINCE THE REPAIR ACCOMPLISHMENT. / - EMBRAER SHOULD BE CONTACTED IN CASE OF DECREASE OF THE DIMENSION "A" UNDER 42.51 MM.
